# SDR FDEA2019101762656

- Difficulty date: October 16, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 85,447 hours, 20,047 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT AT PSE SPAR, LOWER VERTICAL STABILIZER AND FOUND   CRACK INDICATION AT LEFT HAND FORWARD FLANGE OF THE REAR UPPER SPAR LEFT HAND REAR SPAR CAP FORWARD FLANGE LOCATED AT UPPER SECTION OF THE #4 BANJO   FITTING OF LOWER VERTICAL STABILIZER STATION Y= 2164 CRACKED APPROXIMATELY 1.3"   TRIMMED AS PER SRM 55-30-02-2R FIGURE 201 REPAIR 5. REPAIR CARRIED OUT ON LEFT HAND   #4 BANJO FITTING AS PER SRM 55-30-02-2R FIGURE 202 REPAIR 5. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100. TO CARRY OUT INITIAL INSPECTION AT 5400 FLIGHT CYCLES AND   REPETITIVE INSPECTION AT EVERY 2700 FLIGHT CYCLES AS PER SRM 55-30-02-2R TABLE 203   FIGURE 202 REPAIR 5.
